# SDR SWAA2022030362652

- Difficulty date: February 27, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE PANEL 621DB FWD I/B CORNER IS DELAMENATED / REPAIRED DELAMINATION DAMAGE TO FWD I/B CORNER ON RH WING LEADING EDGE PANEL 621DB IAW SRM 51-70-05-2R-6. 59049U 03/10/19
